# SDR USAABB03175

- Difficulty date: September 23, 2003
- Submitted: October 28, 2003
- Operation: Air carrier
- Aircraft: N623AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - FOUND THE EXTERIOR EMEREGNCY ILGHTS AT THE R1 AND R4 DOORS INOPERATIVE.  MAINTENANCE REPAIRED THE ELECTRICAL CONNECTIONS AT THE R1 AND R4 DOOR LIGHT ASSEMBLIES.  (M)
